See Alike in...

Alike App

Browser

RattheRemi

323d

The other day, my blood sugar dropped - it wasn't too low, low 60s and high 50s. While I was treating it, I started hallucinating and continued to for several minutes after I had returned to a normal range. I did some surface-level searching and found an article that alleged there's a link between diabetes and psychosis, it just isn't known yet. Has anyone else experienced this?

    • zellarius

      323d

      there probably is, blood sugar can do a lot of funny things + psychotic depression is a thing and people with T1D have a higher risk of depression. though my psychosis started atleast 2 years before i developed diabetes 🤷‍♂️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion